# SDR ASAA2018073025567

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,861 hours, 12,373 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10803
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,867 hours, 12,376 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 START VALVE WOULD NOT OPEN FOR START. GROUNDED - YES. C/W FIM TASK 80-07 TASK 804. CONFIRMED 28V AT CONNECTOR DP1202 ON NR 1 ENGINE. REMOVED AND REPLACED NR 1 START VALVE PER AMM 80-11-03. OPS AND LEAK CHECKS GOOD.
